Patient: I am 47 years and in the past months I have been having weak erection and PE within the first 1 -3 minutes of intercourse. I searched from the internet I learnt that Garlic and honey can treat Erectile Dysfunction. I just started taking three cloves of garlic mixed with pure honey 4 days now. But the first day I stared taking I had a very good erection I which do not usually have and I had intercourse between 10 to 15 minutes. I woke up with a rock hard erection in the morning. Now on the third day I wanted to have sex with my wife, I completely failed to gain erection the whole night up morning It could try to erect but only ends on very soft erection which can not even penetrate into her. Is it correct to take these three cloves of garlic and how long will it take to have my erection back or for me to see results? Or Is it wrong to mix it with honey chewing them together at the same time? I take 1 clove in the morning, 1 in the Afternoon and 1 in the evening bed time.
Doctor: Thank you for your question. There is no peer reviewed medical research on the efficacy of garlic/honey for the treatmen t of premature ejaculation and erectile dysfunction. It is important that before the start of any treatment (natural or pharmaceutical) that you be examined by a doctor. Problems that cause ED and PE can be due to psychological factors such as stress and exhaustion. This may also be caused by an inflamed or enlarged prostate gland which could either be non-cancerous or cancerous.Furthermore, hormonal fluctuations such as that with thyroid dysfunction or even decreasing testosterone levels with advanced age can also be a cause of your condition. This would require further investigations with blood testing.We believe that is important that you have your family doctor examine you to rule out any serious illnesses. Once this is conducted along with appropriate diagnostic tests, you will offered more efficacious treatment options that are personalized to the exact cause of your ED and PE. Please be see your doctor.Thank you for choosing AskTheDoctor.com